# SDR AWXA200500363

- Difficulty date: March 2, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 61,940 hours, 38,229 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Part number: BACC18Z3R
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAS - ABORTED TAKEOFF - FLT 0399 - ON TAKEOFF AT LAS EN ROUTE FOR DFW THE TAKEOFF CONFIGURATION WARNING HORN SOUNDED COUNTINUOUSLY, RETURNED TO GATE.  MAINTENANCE REMOVED EXCESSIVE GREASE AT SWITCHED S132 AND S546, REPLACED LEADING EDGE FLAP CIRCUIT BREAKER AS A PRECAUTION.  TAKEOFF WARNING SYSTEM TEST WAS GOOD PER T/C A1B31009.
